MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; A-SERIES LIGHTING SYSTEM

STERIS CORPORATION HARMONYAIR; A-SERIES LIGHTING SYSTEM
Model Number A-SERIES LIGHTING SYSTEM
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in progress; a follow-up report will be submitted when additional information becomes available.Udi related data clarification - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.
 
Event or Problem Description
The user facility reported during a patient procedure their harmony air a-series surgical lighting system experienced a loss of control of the lights and had to restart the system at the wall control resulting in a short procedure delay.No report of injury.
 
Additional Manufacturer Narrative
There are two serial numbers subject of the event:(b)(6).A steris service technician arrived onsite to inspect the lighting systems.Functional testing of the lighting systems was completed.The technician updated the system's software, tested the lighting systems, confirmed them to be operating according to specification, and returned them to service.A 3-year complaint review confirmed this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported during two patient procedures their harmonyair a-series surgical lighting systems experienced a loss of control of the lights and had to restart the system at the wall control resulting in short procedure delays.No report of injury.

Brand Name
HARMONYAIR
Common Device Name
A-SERIES LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21160925
Report Number1043572-2025-00005
Device Sequence Number8520484
Product Code FSY
UDI-Device Identifier00724995186074
UDI-Public(01)00724995186074(11)230613
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-SERIES LIGHTING SYSTEM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown